# SDR SWAA030813

- Difficulty date: April 13, 2003
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N657SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- Aircraft time: 60,142 hours, 32,049 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26602
- Condition: Delaminated
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND NR 5 L/E SLAT OUTBOARD UPPER T/E WEDGE DELAMINATED.  REPAIRED NR 5 L/E SLAT PER SRM.
